# SDR EIA2000218

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MED 1R CUTOUT BS 434 FRAME WEB CRACKED AT ONE FASTENER HOLE.  FRAME WEB REPAIRED PER SRM 53-10-04 FIG 99.  (M)
